Skip to main content
Article thumbnail
Location of Repository

References

By Lourdes (-txt) Ledet, A. K. Bh, N. Sankaran, Generic Differential Equations, Picard-vessiot Extensions, J. H. Conway, Derek A. Smith, On Quaternions, Ak Peters and E. V. Pankatriev

Abstract

On generic differential SOn-extensions. (English summary) Proc. Amer. Math. Soc. 136 (2008), no. 4, 1145–1153. Summary: “Let C be an algebraically closed field with trivial derivation and let F denote the differential rational field C〈Yij〉, with Yij, 1 ≤ i ≤ n − 1, 1 ≤ j ≤ n, i ≤ j, differentially independent indeterminates over C. We show that there is a Picard-Vessiot extension E ⊃ F for a matrix equation X ′ = XA(Yij), with differential Galois group SOn, with the property that if F is any differential field with field of constants C, then there is a Picard-Vessiot extension E ⊃ F with differential Galois group H ≤ SOn if and only if there are fij ∈ F with A(fij) well defined and the equation X ′ = XA(fij) giving rise to the extension E ⊃ F.

Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.4394
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.